Jump to content

unstuck: Just Checking In


unstuck

Recommended Posts

Hello, I'm new and just wanted to introduce myself here. Im having difficulty tapering off of clonazepam. The withdrawals are vicious and unpredictable.Hopefully I'll meet some good folks facing similar challenges. Thanks!

Clonazepam 3mg for 7 yrs, down to 1.5 mgs

Gabapentin 300 mg tid

 

prozac 10 mg d/c'd 2 mo. ago

 

Link to comment

Hello Unstuck,

Just wanted to welcome you here!

Best wishes,

Tgirl

April 2014 remeron 45mg.

June 2014 abilify 2.5 remeron wasn't working so abilify was then added

September 2014 woke up with anxiety x 100!!!!

Pdoc then took me from 45 to 7.5 within a month and took abilify from 2.5 to 0

Currently

Remeron 7.5

Vitamin d 5,000 iu taking for about 3 years

October 2014 added fish oil/omega 3 1000 mg per day

Levothyroxitine 100 10 years or so

Dec 2014 started tapering 10% every 10 days-no problems.

August 2015 down to 0.1 mg

Woke up with severe anxiety-sleep issues-racing thoughts-depression. 9/9/15 up dose 1 mg.

Link to comment

Welcome, unstuck!

 

I saw your thread in the benzo section and was glad to see you started a thread here. This thread will serve as your overall ongoing thread about your recovery from the various meds. (You can still ask specific questions about your benzo withdrawal in the benzo section.)

 

A little more information would be important before we give advice.

 

How long were you on prozac, and how did you taper it. (What was your taper schedule in terms of size and frequency of drops in dose?)

 

And please also post the same taper schedule information about how you tapered from 3 to 1.5 on the clonazepam.

 

Also, were you put on gabapentin to address withdrawal symptoms from either of these meds, or were you on it prior to being on either the clonazepam or the prozac?

I was "TryingToGetWell" (aka TTGW) on paxilprogress. I also was one of the original members here on Surviving Antidepressants

 

I had horrific and protracted withdrawal from paxil, but now am back to enjoying life with enthusiasm to the max, some residual physical symptoms continued but largely improve. The horror, severe derealization, anhedonia, akathisia, and so much more, are long over.

 

My signature is a temporary scribble from year 2013. I'll rewrite it when I can.

 

If you want to read it, click on http://survivingantidepressants.org/index.php?/topic/209-brandy-anyone/?p=110343

Link to comment

hello brandy. well, I was on gabapentin concurrently with the klonopin and prozac, so it was not intended to ease withdrawal, although it has taken on that role now. When I moved out west, I stopped the prozac cold turkey.

 

I tapered the clonazepam from 3mg to 1.25 within a 3 week period. my nd was unwilling to continue my script for valid reasons, so I just did the best with what I had.

 

Ideally I would have gone to a hospital, but then id have lost my job, and my partner would have been homeless in an unfamiliar new city.

 

so I bit my lip and entered hell.

 

I went in for a checkup. one panic attack swallowing the tail of the last, my resting heart rate was at 120bpm. so she wrote a script that brought me back up to 1.5 mg. this was 2 months ago.

 

im still in hell, but its improving. enough that I can reach out for help. my nd ideally wants me tapered at .25 every month. she is willing to hold, thankfully. so that's what im doing, im just holding on.

 

THANKS, I hope this answers your questions

Clonazepam 3mg for 7 yrs, down to 1.5 mgs

Gabapentin 300 mg tid

 

prozac 10 mg d/c'd 2 mo. ago

 

Link to comment

That helps a lot!

 

NDs unfortunately know as little as doctors about how to taper off these meds safely. And a hospital would have either tapered you too fast or cold-turkeyed you off and given you sedatives briefly that would not have covered you through the healing process that "withdrawal" from these meds actually is.

 

These meds alter our nervous systems physically, and those changes can be reversed, but it takes time. Tapering slowly in small drops with proper intervals between drops is not just for immediate comfort. It actually supports and, for most people, ultimately shortens that recovery process that cannot be rushed and which causes the horrible "withdrawal symptoms" most people get when dropping too much too fast.

 

There are a number of excellent fact sheet posts on this site about this. When the mods come on duty they can give you links that will explain better than I can.

 

Please do not do any more drops in dose until you get more information here. Others with more knowledge and experience in giving tapering advice will help you soon.

I was "TryingToGetWell" (aka TTGW) on paxilprogress. I also was one of the original members here on Surviving Antidepressants

 

I had horrific and protracted withdrawal from paxil, but now am back to enjoying life with enthusiasm to the max, some residual physical symptoms continued but largely improve. The horror, severe derealization, anhedonia, akathisia, and so much more, are long over.

 

My signature is a temporary scribble from year 2013. I'll rewrite it when I can.

 

If you want to read it, click on http://survivingantidepressants.org/index.php?/topic/209-brandy-anyone/?p=110343

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy